First Month of Accutane - The Lost Deity

Monday, December 11, 2017

First Month of Accutane

First Month of Accutane




Hello there, I am here again to update you guys on my Accutane Journey.

I told you in my last update that I experience a terrible headache on the first try. Then as I take it every day, I started to get really dry lips and skin, and two ore more acne was active.  Aside from those, I haven't experienced anything else. But it was only 2 weeks of medication. Now, I finished 1 month of Accutane, 20mg a day.



Here is the Before and After picture.

BEFORE - AFTER
Forehead
First Month of AccutaneFirst Month of Accutane
Right Cheek
First Month of AccutaneFirst Month of Accutane
Left Cheek
First Month of AccutaneFirst Month of Accutane


If you will look carefully, there's a big change. Let us compare my Before (photo on my last update: Day 15) and After (photo I took after a month of Accutane.) I don't know if I will say that it is an improvement. 

On my forehead, yes it is improving because on my Before photo I have 3 active zits and on my After photo, I can only see one but it is not red. It looks like it is becoming an acne mark. 

Look closely at my right cheek, it has gotten worst! Before photos have only 2 active zits and few acne marks. On my After photo, there is one acne but I had a lot of acne marks which you can tell that I had acne in the span of 2 weeks.

On my other cheek, this is really improving. No active zits and the acne marks are fading.

I had my check-up done 3 days ago. I have a new set of Accutane in 20mg to take every day. My doctor also gave me an Antibacterial cream for my active acne. Instead of Acne Gel, I will use the Antibacterial cream for spot treatment. Aside from the cream, I have to take Antibacterial tablets twice a day for a week. The cream and the tablet will help my acne not to become infected or as we see it, sore and red.

If there still one to three zits showing, then my doctor will increase the dosage of my Accutane.
Another meaning of this is "get ready, side effects will get worst!" So I have to be ready for that. So far, I don't experience anything aside from the side effects I have mentioned before.

It is true that this treatment will give you struggle. Like other bloggers say, it is no joke. But hey, there comes a rainbow after the rain. Til next update guys! 












No comments:

Post a Comment